# SDR DALA2020020310855

- Difficulty date: January 30, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 61,488 hours, 20,060 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 GREEN CORD HANGING FROM 2L DOOR SLIDE COMPARTMENT. CORRECTIVE ACTION: STOWED 2L DOOR SLIDE MOORING CORD INTO SLIDE PACK. (6377078)
